Publication
Title
General study of the distribution of N-tuples of letters or words based on the distributions of the single letters or words
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 2000
ISSN
0895-7177
Volume/pages
31(2000), p. 35-41
ISI
000087016000004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.08.2017
To cite this reference